# SDR SWAA112123

- Difficulty date: March 21, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 23,953 hours, 14,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, LT FWD EMERGENCY EXIT BATTERY PACK FAILED CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
